Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 69, Number 3

Multiple solutions for hydromagnetic flow of a second grade fluid over a stretching or shrinking sheet
Robert A. Van Gorder and K. Vajravelu.
Quart. Appl. Math. 69 (2011), 405-424
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850738
Delta shock waves for the chromatography equations as self-similar viscosity limits
Meina Sun.
Quart. Appl. Math. 69 (2011), 425-443
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850739
On the Cauchy problem for the Degasperis-Procesi equation
Guilong Gui and Yue Liu.
Quart. Appl. Math. 69 (2011), 445-464
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850740
Global attractors for the suspension bridge equations with nonlinear damping
Jong-Yeoul Park and Jum-Ran Kang.
Quart. Appl. Math. 69 (2011), 465-475
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850741
Unilateral dynamic contact of two viscoelastic beams
Alessia Berti and Maria Grazia Naso.
Quart. Appl. Math. 69 (2011), 477-507
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850742
Global smooth solutions for the compressible viscous and heat-conductive gas
Yuming Qin, Guili Hu and Taige Wang.
Quart. Appl. Math. 69 (2011), 509-528
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850743
“Driving forces” and radiated fields for expanding/shrinking half-space and strip inclusions with general eigenstrain
Xanthippi Markenscoff and Luqun Ni.
Quart. Appl. Math. 69 (2011), 529-548
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850744
The one-dimensional flow of a fluid with limited strain-rate
A. Farina, A. Fasano, L. Fusi and K. R. Rajagopal.
Quart. Appl. Math. 69 (2011), 549-568
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850745
Loss of control of motions from initial data for pending capillary liquid
Umberto Massari, Mariarosaria Padula and Senjo Shimizu.
Quart. Appl. Math. 69 (2011), 569-601
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850746
Dynamic pattern formation in Swift-Hohenberg equations
Tung Hoang and Hyung Ju Hwang.
Quart. Appl. Math. 69 (2011), 603-612
Abstract, references and article information
Full-text PDF
MathSciNet review: 2850747


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website